# SDR SRAA971201

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Target
- Condition: Off Target
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DURING GEAR UPLATCH CHECK DOORS NOT LATCHED WARNING LIGHT CAME ON.  RECYCLED GEARS SEVERAL TIMES WITH SAME RESULTS.  CONTINUED FLIGHT AT 230 KNOTS AND LANDED WITHOUT INCIDENT.  FOUND MLG DOOR TARGETS OUT OF ADJUSTMENT.  ADJUSTED TARGETS AND CHECKED GOOD PER MM CH 32-10-0 PG 501.
